# SDR SIMA201006102

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Odor
- Location: Flashlight
- Component: Flashlight, Amsafe, EF2C
- Component part number: P2070011520
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2762 THE CREW REPORTED THAT DURING THE CLIMB AND DESCENT DETECTED AN ODOR LIKE BURNING SULFUR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THAT THE FIRST OFFICER’S FLASHLIGHT HAD A SULFUR ODOR.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT ASSEMBLY IAW EMB-145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD IAW EMB-145 AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
